By Topic

Comments on "On the robust control of robot manipulators by M.W. Spong

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yaz, E. ; Dept. of Electr. Eng., Arkansas Univ., Fayetteville, AR, USA

In the above-title paper (ibid., vol.37, no.11, pp.1782-1786, Nov. 1992) a simple robust control is given for guaranteeing uniform ultimate boundedness of tracking errors for n-link robot manipulators. It is pointed out here that an equally simple control law, which is also continuous in nature, can guarantee global exponential stability of tracking errors under the same set of conditions.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:38 ,  Issue: 3 )